# SDR 20000714SH016

- Difficulty date: March 5, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N682RC
- Make and model: Cessna TU206G
- Aircraft serial: U20605537
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005218
- Condition: Cracked
- Location: Rt Outboard
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS EQUIPPED WITH A ROBERTSON STOL KIT.  BOTH OUTBOARD AILERON ATTACH BRACKETS WERE FOUND CRACKED AND BROKEN.  THE ADDITIONAL STRESSES RELATED TO THE ROBERTSON CAUSED THIS CONDITON.  ALL ROBERTSON STOL EQUIPPED AIRCRAFT SHOULD HAVE THIS BRACKET INSPECTED.  (X)
